Doctor insights on:
This organ plays a major role in metabolism and has a number of functions in the body, including glycogen storage, decomposition of red blood cells, plasma protein synthesis, hormone production, and detoxification. It lies below the diaphragm in the abdominal-pelvic region of the abdomen. It produces bile, an alkaline compound which aids in digestion via the emulsification of ...Read more
Can you crush Augmentin (amoxicillin and clavulanate) 875 and mix it with applesauce? Also does Augmentin (amoxicillin and clavulanate) cause liver problems?
Bilirubin goes up and down put on pravastatin 5/29 liver enzymes good until today they were 114 and 54 bilirubin 1.7 gallbladder us ok. Been on amoxil (amoxicillin)?
Likely: Medication side effect from pravastatin ...Talk to your physician who will likely stop pravastatin & monitor liver function tests. When values become normal again a different type of statin could be tried....This enzyme elevation is usually very reversible once offending agent is removed. ...Read more
I've had nonbreaking 104 fever for week at night. Vomiting. DR script for 800mg Motrin &500mg amoxicillin. Bw show low glucose liver &blood plts. 28M
Fever: you need better care in a hospital setting. Go to the ER. ...Read more
I was prescribed Apo-Amoxicillin Clav, a month ago for sinus infection:
I now have all the symptoms of a liver injury: 50 normal-mine is 450? (Enzymes-liver)
Whats going on, am I in serious shape? And could a coffee with cream before blood work affect lev
Liver injury: It's difficult today you have a liver injury. There are many insults that can cause liver enzymes to go high temporarily, like an infection or even some medications. But after a few days, they should fall back down to normal. One isolated value isn't as concerning as a more longstanding trend. It's unlikely your coffee caused increased liver enzymes (unless it was more Bailey's than coffee.) ...Read more
Common side effects: Nausea, vomiting, and diarrhea are common side effects of Amoxicillin. Abdominal pain may potentially be a side effect, especially, in the setting of gastritis. The medication can cause liver inflammation and liver enzyme elevation particularly if there is already an underlying liver disease. If it does not subside, consult the doctor having prescribed the medication. ...Read moreSee 1 more doctor answer
It has been 3 month now after taking levofloxacin and amoxicillin. I often have a lower abdomen pain,but no diarrhea.what the disease?
I am having severe pain below abdomen after my menstruation and i have a history of UTI..can i take clindamycin and amoxicillin together?
UTI? STD? PID?: You can take these together if both prescribed by a doctor who knows you're taking both. Self treatment with antibiotics in this situation could be dangerous. The combination of UTI symptoms plus abdominal pain suggest infections like STDs, including fallopian tube infection (pelvic inflammatory disease, PID). Whatever is going on, it could be serious. See a doctor if you haven't done so. ...Read more